Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 48, NWS Amarillo, TX

June 6, 2014Collingsworth County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 6, 2014, 11:00 PM CDT for Collingsworth County, Texas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 11:00 PM CDT (04:00 UTC)
Expired
Jun 6, 2014, 11:15 PM CDT
In force
15 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Collingsworth County, TX

The radar

The Altus AFB radar (KFDR), 111 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 6:44 PM CDTTornado WatchSPC6 hr
Jun 6, 7:09 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1985 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1933 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WUUS54 KAMA 070400
SVRAMA
TXC087-070415-
/O.NEW.KAMA.SV.W.0048.140607T0400Z-140607T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1100 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1115 PM CDT

* AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 3 MILES SOUTHEAST OF WELLINGTON...AND MOVING EAST AT 60
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  DODSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10000 3474 10019 3491 10022 3497 10000
      3475 9999
TIME...MOT...LOC 0400Z 261DEG 53KT 3483 10009

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 10:05 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 6, 10:05 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1005 PM CDT FRI JUN 6 2014

.UPDATE...
HAVE CANCELLED TORNADO WATCH 248 FOR WRN HALF OF FCST AREA BASED ON
LATEST RADAR TRENDS. UPDATED PRODUCTS OUT SOON.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 717 PM CDT FRI JUN 6 2014/

UPDATE...
COORDINATION WITH SPC REVEALED THE WRONG REPLACEMENT TORNADO WATCH
NUMBER WAS GIVEN TO OUR FCST AREA INITIALLY. INSTEAD OF TORNADO WATCH
246...IT SHOULD BE TORNADO WATCH 248. HAVE INCORPORATED THE
REPLACEMENT CORRECT TORNADO WATCH INTO THE GRIDS AND PUBLIC
FORECASTS...AND THE UPDATES WILL BE OUT AS SOON AS POSSIBLE.

ANDRADE

PREV DISCUSSION... /ISSUED 654 PM CDT FRI JUN 6 2014/

UPDATE...
TORNADO WATCH 243 HAS BEEN REPLACED BY TORNADO WATCH 246 AND EXTENDED
UNTIL 1 AM SATURDAY. APPROPRIATE UPDATES OUT AS SOON AS POSSIBLE.

ANDRADE

PREV DISCUSSION... /ISSUED 641 PM CDT FRI JUN 6 2014/

AVIATION...
FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL MOVE ACROSS THE AREA AND
THE TERMINAL SITES THIS EVENING...AND HAVE INCLUDED A MENTION AT EACH
LOCATION. LOW CONFIDENCE IN ADDITIONAL TSTMS PAST 06Z TONIGHT SO HAVE
OMITTED FOR THIS ISSUANCE AT THIS TIME.

ANDRADE

PREV DISCUSSION... /ISSUED 322 PM CDT FRI JUN 6 2014/

DISCUSSION...
NEXT ROUND OF CONVECTION CURRENTLY GETTING UNDERWAY...WITH AN ACTIVE
CONVECTIVE PERIOD STILL EXPECTED THROUGH THE WEEKEND.

THUNDERSTORMS CURRENTLY INCREASING IN COVERAGE ACROSS THE CO AND NM
HIGHER TERRAIN IN RESPONSE TO LOW-LEVEL UPSLOPE FLOW AND AN
APPROACHING MID-LEVEL SHORTWAVE. THERE ARE ALSO A COUPLE OF
BOUNDARIES ACROSS THE AREA. WARM FRONT/MCS OUTFLOW COMPOSITE HAS
SLOWLY BEEN EDGING NORTH THROUGH THE DAY AND WAS LOCATED ACROSS THE FAR
SOUTHERN TX PANHANDLE TO JUST NORTH OF KTCC IN EASTERN NM AS OF THIS
WRITING. ANOTHER FRONTAL BOUNDARY EXTENDED WEST FROM NORTHERN OK
THROUGH FAR SOUTHWEST KS. CONVECTION COMING OFF THE CO/NM HIGH
TERRAIN WILL CONTINUE TO EXPAND IN COVERAGE AS IT PROPAGATES EASTWARD
LATE THIS AFTERNOON/EVENING. 0-1KM MLCAPES ARE IN THE 1500-2500 J/KG
RANGE NORTH OF THE WARM FRONT/MCS OUTFLOW AND IN THE 2500-3000 J/KG
RANGE SOUTH OF THE BOUNDARY ACROSS THE FAR SOUTHERN TX PANHANDLE.
SEVERE STORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT AS STORMS TAKE
ADVANTAGE OF THIS MODERATELY TO STRONGLY UNSTABLE AND STRONGLY
SHEARED ENVIRONMENT. STILL HAVE THE HIGHEST CONFIDENCE IN THESE
STORMS MOVING IN FROM THE WEST GROWING UPSCALE INTO A LINEAR MCS AND
THEN ROLLING EASTWARD ACROSS THE PANHANDLES THIS EVENING/EARLY
OVERNIGHT. BIGGER QUESTION STILL REMAINS HOW MUCH STORM DEVELOPMENT
WE/LL SEE AHEAD OF THIS HIGHER TERRAIN CONVECTION THIS
AFTERNOON/EARLY EVENING. ALREADY HAVE ONE STORM GOING NEAR
GUYMON...AND WILL CONTINUE TO WATCH THE BOUNDARIES CLOSELY FOR
ADDITIONAL DEVELOPMENT. 18Z AMA SPECIAL SOUNDING REVEALED A DECENT
CAP STILL TO OVERCOME JUST NORTH OF THE WARM FRONT ACROSS THE
SOUTHERN TX PANHANDLE BUT CERTAINLY NOT UNBREAKABLE WITH FURTHER
HEATING...CONVERGENCE ALONG THE BOUNDARY...AND APPROACH OF THE
SHORTWAVE. MESOANALYSIS DATA SHOWS LITTLE TO NO CAP LEFT ACROSS THE
OK PANHANDLE/NORTHERN TX PANHANDLE. LARGE HAIL AND DAMAGING WINDS
STILL EXPECTED TO BE THE PREDOMINANT HAZARDS THIS AFTERNOON AND EARLY
EVENING...BUT ISOLATED TORNADOES WILL BE POSSIBLE AS WELL ALONG WITH
LOCALLY HEAVY RAIN/FLASH FLOODING. LATER THIS EVENING AND
OVERNIGHT...THE DAMAGING WIND THREAT WILL INCREASE AS THE LINEAR MCS
ORGANIZES. LARGE HAIL THREAT WILL CONTINUE...AND CAN/T RULE OUT AN
ISOLATED TORNADO ALTHOUGH THE POTENTIAL WILL DECREASE. HEAVY
RAIN/FLASH FLOODING POTENTIAL WILL INCREASE TONIGHT. THINK THE
INITIAL LINEAR MCS WILL BE FAIRLY FAST FORWARD-PROPAGATING...THUS
DECIDED TO HOLD OFF ON A FLASH FLOOD WATCH. HOWEVER...CONVECTIVE
REDEVELOPMENT WILL BE POSSIBLE OVERNIGHT AS A SOUTHERLY LLJ STRENGTHENS
ACROSS THE AREA...SUPPORTING RENEWED ELEVATED CONVECTION. CURRENTLY
THINK THE HIGHER CHANCES FOR THIS WILL BE ACROSS THE NORTHERN
PANHANDLES...BUT THIS COULD BE MODULATED BY EARLIER CONVECTION.

ANOTHER COUPLE ROUNDS OF CONVECTION ARE STILL ON TRACK FOR SATURDAY
AND SUNDAY. A REINFORCING COLD FRONT WILL PUSH SOUTH INTO THE AREA
SATURDAY AFTERNOON/EVENING...WITH CONVERGENCE ALONG THE FRONT AND
POST-FRONTAL UPSLOPE INTO THE HIGHER TERRAIN OUT WEST ALONG WITH WEAK
MID-LEVEL PERTURBATIONS LIKELY TRIGGERING THE NEXT ROUND OF STORMS.
THE ENVIRONMENT WILL REMAIN FAVORABLE FOR SEVERE WEATHER SATURDAY AND
SATURDAY NIGHT...ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING
PARTICULARLY WITH THE ANTICIPATED DEVELOPMENT OF ANOTHER MCS. FLASH
FLOODING WILL BECOME AN INCREASING CONCERN OVER THE NEXT FEW DAYS
WITH REPEATED ROUNDS OF STORMS. SHOULD SEE ANOTHER GOOD CHANCE OF
STORMS SUNDAY/SUNDAY NIGHT AS A NORTHERN STREAM SHORTWAVE DIVES DOWN
IN INCREASINGLY NORTHWEST FLOW ALOFT. SEVERE/HEAVY RAIN THREAT WILL
PERSIST THROUGH SUNDAY NIGHT.

SHOULD SEE THE PATTERN SETTLE DOWN/DRY OUT FOR A TIME EARLY NEXT
WEEK AS SUBSIDENCE INCREASES AND LOW-LEVELS DRY OUT IN BETWEEN
DEPARTING STRONGER SHORTWAVE AND UPPER RIDGE BUILDING INTO THE SOUTHERN
ROCKIES. COULD SEE THUNDERSTORM CHANCES RETURN BY MID NEXT WEEK.

KB

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
THE NEXT WEEK.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 6, 10:20 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1020 PM CDT FRI JUN 6 2014

OKZ001>003-TXZ001>020-071100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1020 PM CDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THESE STORMS WILL
BE SEVERE WITH VERY LARGE HAIL UP TO GOLF BALL SIZE...DAMAGING WINDS
TO AROUND 70 MPH...AND ISOLATED TORNADOES POSSIBLE. AFTER 1 AM
TONIGHT...THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT
OVERNIGHT. LOCALLY HEAVY RAIN AND FLASH FLOODING MAY ALSO OCCUR. A
TORNADO WATCH IS IN EFFECT FOR THE EASTERN OKLAHOMA PANHANDLE AS WELL
AS THE EASTERN HALF OF THE TEXAS PANHANDLE UNTIL 1 AM SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS
PANHANDLES SATURDAY THROUGH MONDAY. SOME STORMS WILL BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN THREATS...ALTHOUGH
AN ISOLATED TORNADO CANNOT BE RULED OUT MAINLY SATURDAY AFTERNOON AND
EVENING.

THUNDERSTORMS MAY RETURN TO THE AREA WEDNESDAY AND WEDNESDAY NIGHT.
IF STORMS DEVELOP...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO
REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH
MONDAY.

ANDRADE

In the hours before

Local storm report, Jun 6, 10:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1021 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     2 WSW CLARENDON         34.92N 100.93W
06/06/2014  M58 MPH          DONLEY             TX   MESONET

&&

EVENT NUMBER AMA1400421

EA
Local storm report, Jun 6, 10:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1023 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     TSTM WND GST     CANADIAN                35.91N 100.38W
06/06/2014  E60 MPH          HEMPHILL           TX   STORM CHASER

            WIND GUSTS OBSERVED OVER A PERIOD OF 10 MINUTES.

&&

EVENT NUMBER AMA1400422

FENNER
Local storm report, Jun 6, 10:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     5 NE ALLISON            35.66N 100.04W
06/06/2014  M62 MPH          HEMPHILL           TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1400423

BUFFALO/SPENCER
Local storm report, Jun 6, 10:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1029 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND GST     15 S GOODNIGHT          34.81N 101.18W
06/06/2014  M67 MPH          ARMSTRONG          TX   BROADCAST MEDIA

            VIA KVII SCHOOLNET

&&

EVENT NUMBER AMA1400424

FENNER
Special weather statement, Jun 6, 10:32 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1032 PM CDT FRI JUN 6 2014

TXZ019-020-070430-
COLLINGSWORTH TX-DONLEY TX-
1032 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH AND SOUTHEASTERN
DONLEY COUNTIES UNTIL 1130 PM CDT...

AT 1026 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
ALLISON TO 9 MILES SOUTH OF HEDLEY...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...         QUAIL...              LUTIE...
  HEDLEY...             DODSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3474 10000 3475 10093 3516 10000
TIME...MOT...LOC 0332Z 273DEG 37KT 3548 10004 3474 10063

14
Local storm report, Jun 6, 10:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1035 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     2 NE MIAMI              35.71N 100.61W
06/06/2014                   ROBERTS            TX   STORM CHASER

            LARGE TREE WAS BLOCKING WESTBOUND HIGHWAY 60

&&

EVENT NUMBER AMA1400425

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:06 PM CDTTornado WarningAMADallam, Hartley39 min
Jun 6, 7:28 PM CDTTornado WarningAMAMoore, Sherman32 min
Jun 6, 7:34 PM CDTSevere Thunderstorm WarningAMADallam, Hansford, Ochiltree, Sherman56 min
Jun 6, 7:36 PM CDTSpecial Weather StatementAMAPotter, Randall39 min
Jun 6, 7:43 PM CDTSevere Thunderstorm WarningAMAHartley62 min
Jun 6, 7:46 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore, Sherman3 hr
Jun 6, 7:48 PM CDTSevere Thunderstorm WarningAMAHartley, Hutchinson, Moore, Potter, Randall57 min
Jun 6, 7:51 PM CDTTornado WarningAMAOchiltree39 min
Jun 6, 7:52 PM CDTAreal Flood AdvisoryAMAHansford, Ochiltree3 hr
Jun 6, 7:54 PM CDTSpecial Weather StatementAMADeaf Smith51 min
Jun 6, 8:05 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore, Roberts55 min
Jun 6, 8:09 PM CDTSpecial Weather StatementAMAOldham51 min
Jun 6, 8:20 PM CDTSpecial Weather StatementAMAArmstrong, Carson40 min
Jun 6, 8:42 PM CDTSpecial Weather StatementAMADeaf Smith, Oldham48 min
Jun 6, 8:56 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts64 min
Jun 6, 9:05 PM CDTSpecial Weather StatementAMAPotter, Randall40 min
Jun 6, 9:10 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 6, 9:15 PM CDTSevere Thunderstorm WarningAMAPotter, Randall40 min
Jun 6, 9:19 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb56 min
Jun 6, 9:28 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson49 min
Jun 6, 9:43 PM CDTSpecial Weather StatementAMAWheeler47 min
Jun 6, 9:53 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler67 min
Jun 6, 10:32 PM CDTSpecial Weather StatementAMACollingsworth58 min
Jun 7, 12:22 AM CDTSpecial Weather StatementAMADeaf Smith38 min
Jun 7, 1:29 AM CDTSpecial Weather StatementAMADeaf Smith46 min
Jun 7, 6:49 AM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore3 hr
Jun 7, 7:06 AM CDTSpecial Weather StatementAMAHartley39 min
Jun 7, 8:32 AM CDTSpecial Weather StatementAMAHartley58 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.